# SDR 96ZZZX4718

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521FB
- Make and model: Hughes 500N
- Aircraft serial: LN001
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A21810064603
- Condition: Sticks
- Location: Cyclic Trim
- Part time: 811 hours
- Component: Guardian
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH STICKS IN LEFT POSITION.  RESULTS IN BURNT TRIM MOTOR (ELECTRICALLY) INOPERATIVE.  SWITCH PLATING COMES OFF AND BONDS TRIGGER.
